# SDR AMTA200800201

- Difficulty date: February 29, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C1617
- Condition: Unserviceable
- Location: Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE MAIN BATTERY CHARGER.  REMOVED AND REPLACED MAIN BATTERY CHARGER IAW MM 24-31-02-4.  TESTED GOOD.  (K)
